# SDR 2007UALA04089

- Difficulty date: October 2, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 42,997 hours, 31,306 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CGAB140001
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CARGO FIRE DETECTION AFT B LOOP FAIL LIGHT ILLUMINATED.    SUSPECT FAULTY FIRE LOOPS. REPLACED FIRE LOOPS IN POSITION 1 AND POSITION 2 OPS CHECK NORMAL. AC OK FOR SERVICE.
